# SDR K5SR2013093025526

- Difficulty date: September 30, 2013
- Submitted: September 30, 2013
- Operation: General aviation
- Filed by: Elevate MRO, LLC, repair station K5SR339N
- Aircraft: N330VP
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600330
- Aircraft time: 7,728 hours, 5,584 cycles
- System (JASC): 3150 · Central Warning
- Part: Annunciator
- Part number: 99121117465117
- Part serial: 845
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON ENGINE START UP, WHILE PERFORM PRE-TAXI CHECKS, CREW DISCOVERED THE "AC" FAIL LIGHT WAS ILLUMINATED ON THE ANNUNCIATOR PANEL AND WOULD NOT EXTINGUISH.  MX PERFORMED TROUBLESHOTTING OF THE SYS AND FOUND THAT THE ANNUCIATOR PANEL WAS THE PROBLEM.  THIS WAS THE FIRST FLIGHT WITH NEW ANNUCIATOR PANEL INSTALLED. ANNUCIATOR PANEL WAS R & R WITH REPAIRED ANNUCIATOR PANEL, PN 465-1-17, SN 647.  ANNUCIATOR PANEL WAS REPAIRED ON W/O 1865177.  OPS CHECKED SATISFACTORY.
